# SDR CALA2019080401306

- Difficulty date: August 2, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715400490
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO FR58 DOOR SILL FLR SUPPORT WEB FND CORROSION,REF NON-ROU TINE NO.9482109 - ORIGINATED BY EMP:V902716,SPEC NO.A3NB-05-3-60 22. PERFORMED BY EMP:V902716 ON NON-ROUTINE NO.9482109 - AFT CGO FR5 8 DR SILL FLR SUPT WEB,REMOVED&RPLD PER SRM51-42-11 REV.128&SRM5 1-44-11 REV.128(UAL SRM) & DWG E53476320 ISSUE:Z. ADD EMP:V902716 RII BY TA243.
